# SDR USAASB97034

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 2910 · Hydraulic System, Main
- Part: T-Fitting
- Part number: BACT16AZ060606
- Condition: Leaking
- Location: Air Cond Compt
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

PHL - FL 319 - AT 1,000 FT, MASTER CAUTION LIGHT AND THE 'A' SYSTEM FLIGHT CONTROL LOW PRESSURE LIGHT ILLUMINATED.  THE 'A' SYSTEM HYDRAULIC QTY INDICATED ZERO.  FLIGHT RETURNED TO FIELD AT PHL.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  FLIGHT WAS MET BY MX AND TOWED TO THE GATE DUE TO NOSE NOSE STEERING.  MX FOUND A LEAK AT THE RIGHT THRUST REVERSER PRESSURE SWITCH T-FITTING IN THE RIGHT AIR CONDITIONING BAY.  REMOVED AND REPLACED T-FITTING PER MM.  ALSO, REPLACED CLAMP (P/N 406A23-8SF) AT RIGHT THRUST REVERSER PRESSURE SWITCH DUE TO POSSIBLE LINE FLEXING.  SERVICED HYDRAULIC SYSTEM.  THRUST REVERSER OPS CHECK GOOD.  LEAK CHECK GOOD.  (M)
